Suggest ways to manage weight gain while on Lexapro and Vyvanse
I thin there is need to modify diet coupled with increase physical activity
Thanks for using Healthcaremagic.
From the available description it appears that your son is facing weight gain as side effect of Vyvanse and Lexapro. Although there is option of changing medication but I feel we should first try out the conservative measures to control weight gain.
Among this the first is physical activity. If he is not following regular exercise schedule please make sure that he practices at least 200 minutes of physical activity per week and ideally forty minutes per day.
The second is diet control. Please make sure that high energy diets are not part of his food. If it is there replace them with fruits and whole grain carbohydrates which have much less propensity to cause weight gain.
I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Lexapro reviews weight gain
- Lexapro weight gain lexapro withdrawal
- What causes weight gain while you are on lexapro
- Lexapro weight gain women
- Lexapro weight gain studies
- Average weight gain on lexapro
- Lexapro weight gain
- Lexapro weight gain why
- Weight gain taking lexapro
- Alternative to lexapro weight gain